# SDR P2EA00306

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE FWD CARGO COMPMT FRAME AT BS 500 BETWEEN STR 20-21L WITH CRACK L=1.250 W=0.003.  REPAIRED THE FWD CARGO COMPARTMENT FRAME AT BS 500 BETWEEN STR 20-21L IAW BOEING SRM 53-10-4 FIG 1
